# SDR SWAA2020113031684

- Difficulty date: November 11, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727B TO BS 807 STR 25 LBL 21.24 AFT CARGO COMPARTMENT.  REPAIRED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 25L LBL 21.24 AFT CARGO COMPARTMENT, IAW SRM B737-700 53-00-53-2R-6 REPAIR 6 AND DRAWING NR 146A7500 SHEET 1 REV B.
